# SDR A6WA200740587

- Difficulty date: October 14, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER PLANK FUEL TANK ACCESS DOOR CUTOUT 540BB, WS 54.897, HOLE NR 1, HAS PITTING CORROSION AT INBOARD AND OUTBOARD ENDS IN NON-CRITICAL AREA.  MEASURES APPROX .3 INCH LONG BY .20 INCH WIDE BY .005 INCH DEEP EACH.  MAINTENANCE REPAIRED IAW AWAC EO E06/02/457 AND REO 601R-57-21-030 REV F.  (M)
